MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL

COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Catalog Number ZILBS-635-10-6
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
When the wire guide (olympus/visiglide2 0.025inch angled) was inserted into the tip of zilbs-635-10-6, the user felt something was wrong (it was not inserted smoothly), so he stopped using it.The procedure was completed by using another size (10-8)(lot#: unknown). since this facility uses this product on a regular basis, we do not see any problem with its usage.1 general questions for all complaints.1-1 (if any damages were confirmed prior to use)was the package damaged? no.1-2 (if any damages were confirmed prior to use)how was the device stored? 1-3 was a sphincterotomy or balloon dilation performed prior to use of the stent device? no.1-4 was post-dilation performed after the placement of the stent? no.1-5 what brand of endoscope was used with the device? olympus/tjf-260v 1-6 what was the target location for the complaint device? common bile duct 1-7 was the device flushed through both flushing ports before the procedure, as per ifu? yes 1-8 details of the wire guide used (name, diameter, hyrdophyllic)? 1-9 was resistance encountered when advancing the wire guide or delivery system to the target location? no.1-10 how did the physician deal with this resistance? 1-11 was the patient's anatomy tortuous? no.1-12 did the tip of the delivery system cross the target location? no.1-13 did the user pull the handle toward the hub during deployment and delivery system was not pushed during deployment? yes.1-14 was the stent being placed through the side wall of a previously placed stent? no.1-15 was the elevator in the down position during deployment? yes.1-16 are images of the device of procedure available? no.7 difficulty advancing over the wire guide: 7-1 details of the wire guide used (diameter, hydrophyllic, make)? 7-2 was the stent device flushed through the flushing port(s) before the procedure, as per ifu? yes.7-3 was the patient¿s lesion heavily calcified / anatomy tortuous? no.
 
Additional Manufacturer Narrative
Pma/510(k) #k163018.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
Pma/510(k) # k163018.Cancellation report is being submitted due to additional information received on 30-jan-2024.Fda mdr reporting not required.No reporting malfunction precedence exists for this complaint event for this product family.No risk/ low risk of failure mode indicates no potential for serious injury if the malfunction were to recur.
 
Event or Problem Description
Cancellation report is being submitted due to additional information received on 30-jan-2024.Fda mdr reporting not required.No reporting malfunction precedence exists for this complaint event for this product family.No risk/ low risk of failure mode indicates no potential for serious injury if the malfunction were to recur.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 
MDR Report Key18009328
Report Number3001845648-2023-00805
Device Sequence Number7313828
Product Code FGE
UDI-Device Identifier10827002506210
UDI-Public(01)10827002506210(17)260116(10)C2016373
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Catalogue NumberZILBS-635-10-6
Device Lot NumberC2016373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/28/2023
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown